View Full Version : 4 Months into Propecia-Questions

10-16-2012, 12:21 AM
I have been using Propecia for 4 months now and have some concerns. The hair in my temples has become what seems like very fragile. I wouldn't say too much of my hair falls out on its own. But when I run my hands through my hair I can literally pull hairs out at my temple with no effort whatsoever (which I cannot do with the same ease anywhere else). These hairs will have a white bulb on the end of them. Does it sound like these weaker hairs could be going through a shed or does it more sound like these hairs are going for good. Thanks a lot for your time!

10-16-2012, 12:57 AM
4 months is early days - Give it time to see the real benefits. minimum 8-12 months.

Also dude - stop pulling your hair out. Simply leave it alone ...:confused:

10-16-2012, 02:26 AM
yeah give it time. it took me 6 months on it for my hair loss to stabalize.